# SDR ASAA2015072812616

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,569 hours, 9,165 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 71231997303AB
- Part serial: 99017897
- Condition: Failed
- Location: Cabin Pressure
- Part time: 53,673 hours, 20,773 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAN'T SET ALTITUDE IN FLT ALTITUDE WINDOW.  ACFT GROUNDED.  REPLACED CABIN PRESSURE CONTROL MODULE IAW MM 21-31-02.  OPS TEST GOOD.  GROUND VERIFICATION SUCCESSFUL.
